Institute for Mathematical Stochastics

Online ordered articles

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z All

Autor Jahr Titel der Arbeit Zeitschrift Band Seiten
Bhatia, A. B. and Wolf, E.1954On the Circle Polynomials of Zernike and Related Ortagonal SetsProceedings of the Cambridge Philosophical Society5040-48
Bhowmick, P. and Bhattacharya, B. B.2009Removal of Digitization Errors in Fingerprint Ridgelines Using B-SplinesThe Journal of the Pattern Recognition SocietyVol. 42, No. 3465-474
Birman, M. S. and Solomjak, M. Z.1967Piecewise-Polynominal Approximations of Functions of the Classes...Mathematics of the USSR/SbornikVol. 73 (115), No. 3295-317
Blaker, H.2000Confidence Curves and Improved Exact Confidence Intervals for Discrete DistributionsThe Canadian Journal of StatisticsVol. 28, No. 4783-798
Boik, R. J.2002Spectral Models for Covariance MatricesBiometrika: A Journal for Statistical Study of Biological ProblemsVol. 89, No. 1159-182
Borovkova, S.2002From Dimension Estimation To Asymptotics Of Dependent U-StatisticsLimit Theorems in Probability and StatisticsVol.1201-234
Butucea, C.2004Deconvolution of Supersmooth Densities with Smooth NoiseCanadian Journal of Statistics32181-192

Pia Weibelzahl
Prof. Dr. Tatyana Krivobokova